WELCOME TO HEALTH CARE MAGIC
Don't worry pain may be due to gastritis/URI You better try to alter your food habits if they are wrong.First you consult a physician .He will advice you some medications .If stil you get no relief you can consult a cardiologist.
HAVE A NICE DAY.
Good evening. i m Ludovica i m 22 years old. i m part of a big italian family: i have 2 sisters and 3 brothers . i m living in London from one year. i m writing because when i was 11, my mother had a cardiac arrest. During the years she had to do other operations always because sometimes the pacemakers and sometimes the catheters were always defective, NOT because she was sick or because she had some other problems. The catheter that she has inside was defective and now the kind of sheath that covers the tip of the catheter is broken inside the heart to 180 degrees (half of it). If it will create infection my mother will die in 3 hours and she will neither have the time to arrive to the hospital in Pisa (Italy). At the moment the doctor of Pisa refuses to do the operation because it is very risky. I don t know what to do. I can t accept that i will lose my mother because someone did a mistake , i maybe could if she was sick but she is not and she is just 50. it s a continuos pain in my heart and in my brain that never stop from 11 years. If i could i would like to give her my heart but i don t think it is possible. I blame myself because i don t find a solution, because i can t save her. i m desperate so at least i m trying to ask help to You and to someone because i don t know what else i can do. I m sorry for the disturb. thanks in every case. Ludovica
PLEASE READ!!! I have been taking pain medicine and somas for years. I ve never had any problems. I am currently taking 30ml oxycodone and somas. I ve been taking these particular medications for a little over a year with no problems. But recently, I ve had heart pain for the past 11 days. From the second I wake up, until the moment I go to bed, my heart hurts bad. Its a sore/sharp pain. The pain has not gone away for even a minute for these past 11 days. Could this be caused by taking somas and the oxycodone s, or just by taking the somas alone? And if so, what could be the problem specifically? Or could this constant, consistant heart pain be caused by something else? If so, any ideas of what could be causing it? i take around 6 somas a day. And I take them for pain, not to get high. because of my tolerance, I barely feel anything anyways. So im not all messed up when I ve been having this heart pain. Its just constant pain for 11 days now. Someone please let me know if this can be caused by my meds, and why.......coz im FREAKING OUT!!!!!!!
11 year old girl complaining of squeezing pain in her heart on and off for the past 5 days. Doctor seen her on day 2 - examined her and she had an ECG but could find nothing. Previously had heart scan few months ago as complaining of thumping sensation in her heart. These episodes had been going on a couple of years but they would only last a minute or so and there would be no pain. Now this squeezing sensation has caused her to cry because of the pain. Should I be happy with the family doctor s diagnosis or should I seek further help?
I have had an endoscopy done recently and have acute gastritis. I am on Dexilant (60mg) and Sucralafate 2 tabs a day. I have been on it for almost a month. I do not have the burning anymore, but still feel very bloated and uncomfortable. Te only thing my stomach can take now is oatmeal, chicken noodle soup and crackers. I am a diabetic and eat my snacks of glucerna shakes and whole wheat tortilla roll ups with turkey. Ia m so tired of the bloating. I will be getting a fructose, lactose and bacteria overgrowth test.
Hi. My name is amit and I am 32 years old. For the past 5 years, I have been suffering from gas and acidity problems. Sometimes, my gastric attack gets quite acute and I begin to feel dizzy, sweat with BP problem and my hands shiver. I was diagnosed with acute gastritis. Mulitple treatments have not helped. What are the systematic tests I must do to clearly understand the actual cause of the problem?
Hello , my wife ( 68 yrs old ) 5’7” 155lbs has had nasuea ,dry vomiting , weakness with occasional Dizziness and sweats for 30 hrs . I’ve given her lots ofwater as she doesn’t seem to tolerate any thing else. Refuses to go to doctor.
I was diagnosed of H Pylori bacteria through endoscopy. Currently, I am suffering from acute gastritis problem. Doctor advised me to take Pantocid hp 10 days. However, I am confused whether it should be taken before meals or after meals. Please advise Thanks
I understand that alcohol abuse can cause acute gastritis, but i am concerned that just a couple of asprin or mefenamid acid tablets ontop of the alcohol can make this more serious? or is this only after many many tablets? does the tablets and the alcohol cause seperate complications in the stomach?